# SDR 97ZZZM634

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - THE FOLLOWING WAS FOUND, CABIN FLOORBEAM HAS CORROSION STATION 295 RBL 60 TO UNDER FORWARD LAVATORY.  FABRICATED T-CAP SECTION FRM AND 10136-2401 79.5 INCH BY 2.5 INCH BY 1.25 INCH.  FABRICATED FOUR ANGLES 7075 T6 .063 1 INCH BY 1 INCH 14 INCH TWO AND 1 INCH BY INCH 12 INCH.  INSTALLED ALL PARTS IAW SRM 51-30-2, N/R 71096/0707.
